# SDR AALA201510239007

- Difficulty date: October 15, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 25,301 hours, 3,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5331140220002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, CORROSION ON CABIN SEAT TRACK, BETWEEN FRAME 47 & 53.2 AT -Y450.  REPLACED SEAT TRACK IAW SRM.
